# SDR SWAA2022101128534

- Difficulty date: September 24, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION BS727H TO BS767 RBL22 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 747+10 RBL 22 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED MEASUREMENT FIELDS; VERIFIED ACTION #1;[03] REMOVED SECTION OF DAMAGED ACB R\H FLOOR TO SIDEWALL SUPPORT BS=727F+11' TO BS=767' RBL22 WL156 PER SRM 51-40-02-0G-0;[04] FABRICATED; LOCATED; DRILLED AND DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON NEW R\H FLOOR TO SIDEWALL SUPPORT SECTION FROM BS727F+11' TO BS767' RBL22 WL156 AND SPLICE AT BS727F+11'; EXTRUSION MATERIAL USED BAC1496-377#7075T62 CLAD; LOT# 1500263-1 PER SRM 51-40-05-0G-0; SRM 53-00-53-2R-5 REP 5; SRM 51-20-01; SOPM 20-41-02 AND DWG 146A7500. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4- OK TO INSTALL FLOOR TO SIDEWALL SUPPORT.;[06] INSTALLED R/H FLOOR TO SIDEWALL SUPPORT SECTION BS727F+11' TO BS767' RBL22 WL156 AND SPLICE AT BS727F+11' PER SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 REP 5 AND DWG 146A7500.;[07] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT SECTION BS727F+11' TO BS767' RBL22 WL156 AND SPLICE AT BS727F+11' PER SRM 51-40-02-0G-0; SRM 53-00-53-2R-5 REP 5;EA M-22-153-01550 AND DWG 146A7500.;[08] THE DAMAGE WAS REPAIRED PER SRM 53-000-53-2R-5 (REPAIR 5) AND EA-22-153-01550.
